Journal of Symbolic Logic

Review: E. G. K. Lopez-Escobar, On a Theorem of J. I. Malitz

Martin Helling

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 35, Issue 4 (1970), 586.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183737408

JSTOR
links.jstor.org

Citation

Helling, Martin. Review: E. G. K. Lopez-Escobar, On a Theorem of J. I. Malitz. J. Symbolic Logic 35 (1970), no. 4, 586. https://projecteuclid.org/euclid.jsl/1183737408


Export citation